Pregnancy Symptoms
Symptoms

Can the pill cause pregnancy symptoms?

787980

Top Answer
User Avatar
Wiki User
2015-07-15 20:49:29
2015-07-15 20:49:29

yes it can, such as increased breast size and tenderness, and some people feel nausea as well. howeever, one thing it does do is keep your period extremely regular. mine was very irregular, it could be every month or every other month, but after i got on the pill it has come on the same day for a year now. being a week early would be unusual on the pill, especially if you have taken them correctly. people's bodies react differently to pills though, so maybe it is normal for you.

Defintitely. When I used to take the pill, my breasts were always extremely sore (tried all of the different kinds of pills with different hormone levels and nothing stopped them from hurting). I also felt bloated all of the time, and occasionally even felt really light waves of morningsickness-like symptoms (without ever puking). I finally switched to the nuvaring form of birth control & love it. You don't have to remember to take it, you can't feel it, and for me, it alleviated all of the symptoms described earlier.

Be careful with nuvaring. I kept getting severe vaginal infections, that i could never completely get rid of. My doctor told me that nuvaring can harbor bacteria and yeast. I switched back to the pill, and I haven't had any problems since. I too had morning sickness with the pill (ortho tri-cyclen lo) to the point of vomiting. Try Yasmin, it's much better.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

If you're not taking the pill, it's always possible to get pregnant, fake symptoms or not.

User Avatar

The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.

User Avatar

Yes it is normal. You may still experience symptoms on and off for upto 3 months after stopping the pill.

User Avatar

Yes, the pill is not 100% preventative.

User Avatar

Hi Yes, you can experience pregnancy symptoms during the first 3 months of taking the pill. These symptoms will stop after you have reached the 3 month mark. However, if you have had unprotected sex while on the pill, especially during the first month of being on the pill, perform a pregnancy test.

User Avatar

Yes, they are. They are exactly the same.

User Avatar

Birth control medication does cause pregnancy symptoms. But yes you can have pregnancy symptoms and be pregnant.

User Avatar

Hello, Yes, you will still experience pregnancy symptoms if you conceive while on the pill. But you need to stop taking the pill because you suspect you're pregnant. See your doctor for a pregnancy blood test.

User Avatar

Symptoms of pregnancy are a positive pregnancy test and missing period. If you have other symptoms, see your health care provider.

User Avatar

Yes. The pill can cause symptoms that are very similar to "morning sickness."

User Avatar

No - any effects from the pill will disappear as soon as you stop taking it. But remember that once you cease the pill, your body's "normal" cycle will once again take over. It may take a couple of months to get back in the swing of things and this could cause PMS like symptoms that could be mistaken for pregnancy. If you are definitely not pregnant and your body doesn't "settle down" soon - see a doctor. Hello. Yes, it is possible to experience pregnancy like symptoms for up to 6 months after coming off the pill.

User Avatar

You only have about a .05% chance of becoming pregnant while on the pill, if taken everyday as directed. If pregnancy does happen while taking BCP, yes - you will experience the same symptoms you would experience if not on the pill - the baby will not be effected by use of hormonal BC, early in pregnancy.

User Avatar

The Depo shot may cause pregnancy symptoms. These are generally involving a loss of period or reduced period, however a pregnancy test should be taken if pregnancy is suspected.

User Avatar

you will probably start your period or atleast have spotting. also if you miss a pill it can result in pregnancy

User Avatar

You are correct that stress can cause disruptions in her cycle. The symptoms that you describe are the same as is seen in pregnancy, but they are also side effects of the morning after pill. I think your best course is to get a pregnancy test and put your mind at ease.

User Avatar

if you have had unprotected sex recently even if you are on birth control you could be pregnant. i suggest taking a pregnancy test :)

User Avatar

Missing one pill during your cycle should not be enough to cause pregnancy.

User Avatar

Yes you can get symptoms, Menstual and pregnancy symptoms are very similar so can be confused alot, such as cramps, headaches, sore breasts, feeling poorly. If you suspect you are pregnant than take a test but this is very unlikely if you have been taking your pill correctly (same time every day, not 3 hours later than the time you usually take it). The mini-pill will not affect a pregnancy test result.

User Avatar

This is what you would expect to occur; but there are slight chances to become pregnant even when taking the pill.

User Avatar

You will miss your period,have pregnancy symptoms, or you could take a home pregnancy test or see your Dr.

User Avatar

Penetration is not even required to cause pregnancy.What "symptoms" are you referring to?


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.